Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v36.i4.10
pages 1-11

To Minimax Estimates of Solutions and Right-Hand Sides of Linear Algebraic Equations with Parameter

Alexander G. Nakonechnyi
Kiev National Taras Shevchenko University, Kiev
Maxim N. Veres
Kiev National Taras Shevchenko University, Ukraine

RÉSUMÉ

The estimation problems of parameters of algebraic equations with a matrix dependent on parameter and complex coefficients with unknown right-hand sides are considered. Under certain restrictions the optimal estimate theorems are proved, the equations are obtained by which minimax estimates and estimation errors are obtained.


Articles with similar content:

Control of Stationary Parametrically Nonlinear Objects
Journal of Automation and Information Sciences, Vol.37, 2005, issue 11
Vsevolod M. Kuntsevich
Attainability Domains for Linear and Some Classes of Nonlinear Discrete Systems and Their Control
Journal of Automation and Information Sciences, Vol.42, 2010, issue 1
Alexander B. Kurzhanski, Vsevolod M. Kuntsevich
Singularly Perturbed Control with Delay Problem
Journal of Automation and Information Sciences, Vol.29, 1997, issue 1
Vitaliy P. Zholtikov, Vladislav V. Efendiev
Synthesis of Discrete Adaptive Control Systems for Linear and Certain Classes of Nonlinear Objects
Journal of Automation and Information Sciences, Vol.41, 2009, issue 6
Vsevolod M. Kuntsevich
Analysis of Slow Waves in Open Slotted Waveguides
Telecommunications and Radio Engineering, Vol.54, 2000, issue 3
Eugenii V. Chernokozhin